# SDR RRXA97104

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2611534
- Condition: Misdrilled
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MIS-DRILLED HOLE IN FRAME AND FRAME INTERCOASTAL ATTACHMENT ANGLE, AT Y=1240, 14 ABOVE LONGERON 21 RIGHT.  *S/D*  FABRICATED AND INSTALLED REPAIR ANGLES IAW FAA DER COTNEY ENGINEERING SKETCH C44-R12 AND DC-8 SRM 51-1-8, 51-1-21 AND 51-1-20D.
